Rui A. C. Ferreira
Rui A. C. Ferreira
Verified email at fc.ul.pt - Homepage
TitleCited byYear
Discrete-time fractional variational problems
NRO Bastos, RAC Ferreira, DFM Torres
Signal Processing 91 (3), 513-524, 2011
2212011
Nontrivial solutions for fractional -difference boundary value problems
R Ferreira
Electronic Journal of Qualitative Theory of Differential Equations 2010 (70 …, 2010
1432010
Positive solutions for a class of boundary value problems with fractional q-differences
RAC Ferreira
Computers & Mathematics with Applications 61 (2), 367-373, 2011
1352011
Fractional h-difference equations arising from the calculus of variations
RAC Ferreira, DFM Torres
Applicable Analysis and Discrete Mathematics, 110-121, 2011
1332011
Necessary optimality conditions for fractional difference problems of the calculus of variations
NRO Bastos, RAC Ferreira, DFM Torres
arXiv preprint arXiv:1007.0594, 2010
1192010
A Lyapunov-type inequality for a fractional boundary value problem
R Ferreira
Fractional Calculus and Applied Analysis 16 (4), 978-984, 2013
1182013
On a Lyapunov-type inequality and the zeros of a certain Mittag–Leffler function
RAC Ferreira
Journal of Mathematical Analysis and Applications 412 (2), 1058-1063, 2014
1082014
Higher-order calculus of variations on time scales
RAC Ferreira, DFM Torres
Mathematical control theory and finance, 149-159, 2008
832008
A discrete fractional Gronwall inequality
RAC Ferreira
Proceedings of the American Mathematical Society, 1605-1612, 2012
692012
Existence and uniqueness of solution to some discrete fractional boundary value problems of order less than one
RAC Ferreira
Journal of Difference Equations and Applications 19 (5), 712-718, 2013
612013
Diamond-Jensen's Inequality on Time Scales
MRS Ammi, RAC Ferreira, DFM Torres
Journal of Inequalities and Applications 2008 (1), 576876, 2008
602008
Generalized retarded integral inequalities
RAC Ferreira, DFM Torres
Applied Mathematics Letters 22 (6), 876-881, 2009
462009
Generalizations of Gronwall–Bihari inequalities on time scales
RAC Ferreira, DFM Torres
Journal of Difference Equations and Applications 15 (6), 529-539, 2009
362009
Isoperimetric problems of the calculus of variations on time scales
RAC Ferreira, DFM Torres
Nonlinear Analysis and Optimization II, Contemporary Mathematics 514, 123-131, 2010
342010
Remarks on the calculus of variations on time scales
RAC Ferreira, DFM Torres
arXiv preprint arXiv:0706.3152, 2007
342007
Integral inequalities and their applications to the calculus of variations on time scales
MJ Bohner, RAC Ferreira, DFM Torres
arXiv preprint arXiv:1001.3762, 2010
332010
Positive solution for a discrete fractional periodic boundary value problem
RAC Ferreira, CS Goodrich
Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal 19 (5), 545-557, 2012
322012
Optimality conditions for the calculus of variations with higher-order delta derivatives
RAC Ferreira, AB Malinowska, DFM Torres
Applied Mathematics Letters 24 (1), 87-92, 2011
252011
Isoperimetric problems of the calculus of variations with fractional derivatives
R Almeida, RAC Ferreira, DFM Torres
Acta Mathematica Scientia 32 (2), 619-630, 2012
232012
Some linear and nonlinear integral inequalities on time scales in two independent variables
RAC Ferreira, DFM Torres
arXiv preprint arXiv:0805.3765, 2008
212008
The system can't perform the operation now. Try again later.
Articles 1–20